American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K38) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[2] Leonardo Colzani, Giacomo Gigante and Giancarlo Travaglini. Trigonometric approximation and a general form of the Erdős Turán inequality. Trans. Amer. Math. Soc. 363 (2011) 1101-1123. MR 2728598.
Abstract, references, and article information   
View Article: PDF

[3] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences. Trans. Amer. Math. Soc. 362 (2010) 5967-5982. MR 2661504.
Abstract, references, and article information   
View Article: PDF

[4] Francis Edward Su. Convergence of random walks on the circle generated by an irrational rotation. Trans. Amer. Math. Soc. 350 (1998) 3717-3741. MR 1467478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerhard Larcher and Harald Niederreiter. Generalized $(t,s)$-sequences, Kronecker-type sequences, and Diophantine approximations of formal Laurent series . Trans. Amer. Math. Soc. 347 (1995) 2051-2073. MR 1290724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Allen D. Rogers. A functional from geometry with applications to discrepancy estimates and the Radon transform . Trans. Amer. Math. Soc. 341 (1994) 275-313. MR 1169082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1